Algebraic structure of pseudocompact groups (with D.Dikranjan), Memoirs of the American Mathematical Society 133/633 (1998), 83 pp.
PAPERS PUBLISHED IN REFEREED JOURNALS
Cardinal invariants of topological fields (in Russian), Doklady
Akademii Nauk SSSR 271 (1983), 1332-1336; English transl., Soviet Math.
Doklady 28 (1) (1983), 290-294.
Embeddings into topological fields and construction of a field the
space of which is not normal (in Russian), Commentationes Mathematicae
Univ. Carolinae 24 (1983), 525-540.
On one-to-one continuous mappings of universal topological algebras
which preserve continuity of operations and decrease the weight (in
Russian), Vestnik Moskov. Univ. Ser I Matem. Mekh. 2 (1984), 42-45;
English transl., Moscow Univ. Math. Bulletin 39 (2) (1984), 57-60.
No upper bound for cardinalities of Tychonoff c.c.c. spaces with a
$G_\delta$-diagonal exists. (An answer to J.Ginsburg and R.G.Woods'
question.), Commentationes Mathematicae Univ. Carolinae 25 (1984),
On pseudocompact spaces with a point-countable base (in Russian),
Doklady Akademii Nauk SSSR 279 (1984), 825-829; English transl., Soviet
Math. Doklady 30 (3) (1984), 747-751.
Character and pseudocharacter in minimal topological groups (in
Russian), Matematicheskie Zametki 38 (1985), 908-914; English transl.,
Math. Notes 38 (5-6) (1985), 1003-1006.
When is a space $C_p(X)$ $\sigma$-countably compact? (with
V.V.Tkachuk) (in Russian), Vestnik Moskov. Univ. Ser. I Matem. Mekh. 1
(1986), 70-72; English transl., Moscow Univ. Math. Bulletin 41 (1986),
Continuous homomorphic images of groups with a countable base do not
cover all groups with a countable network(with V.G.Pestov) (in
Russian), Vestnik Moskov. Univ. Ser. I Matem. Mekh. 3 (1986), 98-101;
English transl., Moscow Univ. Math. Bulletin 41 (3) (1986), 92-95.
$S$- and $L$-fields (in Russian), Vestnik Moskov. Univ. Ser. I Matem.
Mekh. 5 (1986), 72-73; English transl., Moscow Iniv. Math. Bulletin 41
(5) (1986), 66-68.
Precalibers of $\sigma$-compact groups (in Russian), Matematicheskie
Zametki 39 (1986), 859-868; English transl., Math. Notes 39 (5-6)
A pseudocompact Tychonoff space all countable subsets of which are
closed and $C^*$-embedded, Topology and its Applications 22 (1986),
A regular symmetrizable $L$-space, Comptes Rendus of the Bulgarian
Academy of Sciences 40 (11) (1987), 5-8.
The structure of topological fields and cardinal invariants (in
Russian), Trudy Moskov. Matem. Obschestva 50 (1987), 249-259; English
transl., Transactions of the Moscow Math. Society (1988), 251-261.
Closed embeddings into pseudocompact spaces preserving dimensions
(in Russian), Vestnik Moskov. Univ. Ser I Matem. Mekh. 1 (1988), 69-71;
English transl., Moscow Univ. Math. Bulletin 43 (1) (1988), 57-59.
On pointwise approximation of arbitrary functions by countable
families of continuous functions (with A.V.Arhangel'skii) (in Russian),
Trudy seminara imeni I.G.Petrovskogo 13 (1988), 206-227; English
transl., Journal of Soviet Math. 50 (1990), 1497-1512.
Zerodimensionality of free topological groups and topological groups
with non-coinciding dimensions, Bulletin of the Polish Academy of
Sciences, ser. Math. 37 (7-12) (1989), 497-506.
A problem of coincidence of dimensions in topological groups,
Topology and its Applications 33 (1989), 105-113.
Pseudocompact topologizations of groups (with D.Dikranjan), Zbornik
radova filosofskog fakulteta u Nisu 4 (1990), 83-93.
Factorization of mappings of topological spaces and homomorphisms of
topological groups in accordance with weight and dimension ind (in
Russian), Trudy seminara imeni I.G.Petrovskogo 17 (1994), 215-243;
English transl., Journal of Mathematical Sciences 75 no. 3 (1995),
Amalgamation of convergent sequences in locally compact groups (with
T.Nogura), Comptes Rendus de l'Academie des Sciences de Paris Ser. I,
320 (1995), 1349-1354.
Large families of dense pseudocompact subgroups of compact groups
(with G.Itzkowitz), Fundamenta Mathematicae 147 (1995), 197-212.
When does the Fell topology on a hyperspace of closed sets coincide
with the meet of the upper Kuratowski and the lower Vietoris topologies?
(with T.Nogura), Topology and its Applications 70 (1996), 213-243.
A characterization of Dugundji spaces in terms of set-valued maps
(with V.Valov), Topology and its Applications 74 (1996), 109-121.
Dense countably compact subgroups of compact groups (with
G.Itzkowitz), Mathematica Japonica 45, no. 3 (1997), 497-501.
Characterizations of intervals via continuous selections (with T.
Nogura), Rendiconti del Circolo Matematico di Palermo, Serie II, 46 (1997), 317-328.
Haar nonmeasurable partitions of compact groups (with G.Itzkowitz), Tsukuba Journal of Mathematics 21, no. 1 (1997), 251-262.
Spaces which have finitely many continuous selections (with T.
Nogura), Bollettino dell'Unione Matematica Italiana (7), 11-A (1997), 723-729.
$A$-property versus $\alpha_4$-property in topological spaces and
groups (with T.Nogura and Y.Tanaka), Studia Scientiarum Mathematicarum Hungarica, 33 (1997), 351-362.
Neither first countable nor Cech-complete spaces are maximal
Tychonoff connected (with M.G.Tkacenko, V.V.Tkachuk,
S.Watson and R.G.Wilson), Proceedings of the American Mathematical Society 126 (1998), 279-287.
A categorical version of the Lefschetz-Nobeling-Pontryagin
theorem on embedding compacta in R^n,
Topology and its Applications 85 (1998), 345-349.
A relatively free topological group that is not varietal free (with V.G.Pestov),
77 (1998), 1-8.
Baire isomorphisms at the first level and dimension, Topology and its Applications 107 (2000), 153-159.
Topological groups with dense compactly generated subgroups (with H. Fujita), Applied General Topology 3 (2002), 85-89.
A compact Hausdorff topology that is a T1 complement of itself (with M. Tkachenko), Fundamenta Mathematicae 175 (2002), 163-173.
Strengthening connected Tychonoff topologies (with M.Tkachenko, V.Tkachuk, R. Wilson), Applied General Topology 3 (2002), 113-131.
A characterization of compactly generated metric groups (with H.Fujita), Proceedings of the American Mathematical Society 131 (2003), 953-961.
Transversal and T1-independent topologies
(with M. Tkachenko and R. Wilson), Houston Journal of Mathematics, 30 (2004), 421-433.
A Kronecker-Weyl theorem for subsets of abelian groups (with D. Dikranjan), to appear in: Advances in Mathamatics (available as ArXiv preprint arXiv:1012.4177).
The Baire property and linear isomorphisms of spaces of continuous
functions (with O.G.Okunev) (in Russian), pp. 89-92 in: Topological
structures and their mappings (Latv. Gosud. Univ., 1987); English
Abstract in: MR 89g: 54067.
Minimal topologizations of free groups (in Russian), pp. 97-100 in:
Algebra, Logic and Theory of Numbers (O.B.Lupanov and A.I.Kostrikin,
Eds.) (Izd-vo Moskov. Univ., Moscow, 1986).
Two topics on topological groups, pp. 102-108 in: Conference/Workshop
on General Topology and Geometric Topology (University of Tsukuba, June
A strong counterexample to the classical Dirichlet problem in
potential theory (with S.Watson), pp. 163-168 in: Proceedings of Joint
Conference on Applied Mathematics (Research Institute of Mathematical
Sciences of Kyoto University, December 20-22, 1993).
Some open problems concerning topological groups, fields and vector
spaces, pp. 75-86 in: Proceedings of General Topology Symposium
(Saitama University, December 6-8, 1993).
Electronic access for topology resources
(with B.Brechner, M.Mislove, and S.Watson), in:
Papers on General Topology and Applications (Tenth Summer Conference
Annals of the New York Academy
of Sciences 788 (1996), 1-8.